# SDR CA060209005

- Difficulty date: February 7, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 19,821 hours
- Engine: Garrtt TPE33110UG
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23079009
- Condition: Failed
- Location: Rt
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RT GENERATOR FAILER INDICATION ON APPROACH. CREW LANDED A/C WITH NO MORE PROBLEMS.  STARTER/GENERATOR REPLACED. STARTER/GEN 67.9 HOURS REMAINING BEFORE OVERHAUL DUE. BRUSH INSPECTED TO BE 20 PERCENT  REMAINING. (TC NR 20060209005)
